MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AAB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Endophthalmitis (1835); Discomfort (2330)
Date of Event 11/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced endophthalmitis after implanting an intraocular lens (iol) in the patient's right eye.The patient complained about vision loss during post-operative (op) examination.Vision recorded 6/60 as the patient was not able to perform his regular activity.Immediately the surgeon put patient on medical intervention.Pre-operative visual acuity (va) value was 6/36 and post-op va value was 6/60.His daily activities were significantly affected.The patient was prescribed with steroids and antibiotics.There was no delay in treatment or other interventions provided.No further information was provided.
 
Additional Manufacturer Narrative
Unknown/not provided.Patient information cannot be provided due to personal data privacy legislation/policy.If explanted; give date: not applicable, there is no indication the lens has been explanted.Telephone number:(b)(6).Device evaluation: the device was not returned at the manufacturing site; therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.A search of complaints related to this production order (po) was performed.The search of complaints revealed that no similar complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be confirmed.An attempt has been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key15955358
Report Number3012236936-2022-02910
Device Sequence Number7341512
Product Code HQL
UDI-Device Identifier05050474548633
UDI-Public(01)05050474548633(17)250307
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2025
Device Model NumberAAB00
Device Catalogue NumberAAB0000185
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2022
Initial Report FDA Received Date12/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale